# SDR CALA0300158

- Difficulty date: April 1, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 22,577 hours, 6,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: R4 Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R-4 DOOR EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE DURING TEST WHILE IN "C" CHECK. MAINTENANCE FOUND EMERGENCY EXIT SIGN WIRING HAD CHAFING DAMAGE AND A BLOWN FUSE AT EMERGENCY LIGHTS POWER SUPPLY M736. THE WIRING WAS REPAIRED IAW BOEING STANDARD WIRING PRACTICES MANUAL 20-61-11. THE FUSE WAS REPLACED AND TESTING WAS SATISFACTORY IAW MM 33-51-07.
